# SDR AALA20030655

- Difficulty date: June 11, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHTS AT SEAT 14D INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 14D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
